dcsimg
Article: A generic revision of the American moths of the subfamily Hypeninae, with descriptions of new genera and species
Report an error

Title

A generic revision of the American moths of the subfamily Hypeninae, with descriptions of new genera and species

By

Schaus, William, 1859-1942

Type

Article

Date of Publication

1916

Original Publication

Proceedings of the United States National Museum

Volume

50

Series / Issue

Issue: 2132

Pages

259--399

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.2132.259

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79454

Rights Status

NOT_IN_COPYRIGHT

 

Download MODS